Duke Mathematical Journal

A nonvanishing result for twists of $L$-functions of $\mathrm{GL}(n)$

Laure Barthel and Dinakar Ramakrishnan

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 74, Number 3 (1994), 681-700.

Dates
First available: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077288421

Mathematical Reviews number (MathSciNet)
MR1277950

Zentralblatt MATH identifier
0826.11022

Digital Object Identifier
doi:10.1215/S0012-7094-94-07425-5

Subjects
Primary: 11F67: Special values of automorphic $L$-series, periods of modular forms, cohomology, modular symbols
Secondary: 11F70: Representation-theoretic methods; automorphic representations over local and global fields 11L05: Gauss and Kloosterman sums; generalizations

Citation

Barthel, Laure; Ramakrishnan, Dinakar. A nonvanishing result for twists of L -functions of GL ( n ) . Duke Mathematical Journal 74 (1994), no. 3, 681--700. doi:10.1215/S0012-7094-94-07425-5. http://projecteuclid.org/euclid.dmj/1077288421.


Export citation

References

  • [1] I. N. Bernstein and A. V. Zelevinsky, Induced representations of reductive $\germ p$-adic groups. I, Ann. Sci. École Norm. Sup. (4) 10 (1977), no. 4, 441–472.
  • [2] D. Bump, The Rankin-Selberg method: a survey, Number theory, trace formulas and discrete groups (Oslo, 1987), Academic Press, Boston, MA, 1989, pp. 49–109.
  • [3] K. Chandrasekharan and R. Narasimhan, Functional equations with multiple gamma factors and the average order of arithmetical functions, Ann. of Math. (2) 76 (1962), 93–136.
  • [4] L. Clozel, Progrès récents vers la classification du dual unitaire des groupes réductifs réels, Astérisque (1987), no. 152-153, 5, 229–252 (1988).
  • [5] P. Deligne, Sommes trigonométriques, Cohomologie Étale, Lecture Notes in Math., vol. 569, Springer, Berlin, 1977.
  • [6] H. Jacquet, Principal $L$-functions of the linear group, Automorphic forms, representations and $L$-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 2, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 63–86.
  • [7] H. Jacquet, I. I. Piatetski-Shapiro, and J. Shalika, Facteurs $L$ et $\varepsilon$ du groupe linéaire: théorie archimédienne, C. R. Acad. Sci. Paris Sér. I Math. 293 (1981), no. 1, 13–18.
  • [8] H. Jacquet, I. I. Piatetskii-Shapiro, and J. A. Shalika, Rankin-Selberg convolutions, Amer. J. Math. 105 (1983), no. 2, 367–464.
  • [9] H. Jacquet, I. I. Piatetski-Shapiro, and J. Shalika, Conducteur des représentations du groupe linéaire, Math. Ann. 256 (1981), no. 2, 199–214.
  • [10]1 H. Jacquet and J. A. Shalika, On Euler products and the classification of automorphic representations. I, Amer. J. Math. 103 (1981), no. 3, 499–558.
  • [10]2 H. Jacquet and J. A. Shalika, On Euler products and the classification of automorphic forms. II, Amer. J. Math. 103 (1981), no. 4, 777–815.
  • [11] H. Jacquet and J. Shalika, Rankin-Selberg convolutions: Archimedean theory, Festschrift in honor of I. I. Piatetski-Shapiro on the occasion of his sixtieth birthday, Part I (Ramat Aviv, 1989), Israel Math. Conf. Proc., vol. 2, Weizmann, Jerusalem, 1990, pp. 125–207.
  • [12] R. P. Langlands, On the classification of irreducible representations of real algebraic groups, Representation theory and harmonic analysis on semisimple Lie groups, Math. Surveys Monogr., vol. 31, Amer. Math. Soc., Providence, RI, 1989, pp. 101–170.
  • [13] M. R. Murty, On the estimation of eigenvalues of Hecke operators, Rocky Mountain J. Math. 15 (1985), no. 2, 521–533.
  • [14] D. E. Rohrlich, Nonvanishing of $L$-functions for $\rm GL(2)$, Invent. Math. 97 (1989), no. 2, 381–403.
  • [15] F. Shahidi, Local coefficients as Artin factors for real groups, Duke Math. J. 52 (1985), no. 4, 973–1007.
  • [16] F. Shahidi, On the Ramanujan conjecture and finiteness of poles for certain $L$-functions, Ann. of Math. (2) 127 (1988), no. 3, 547–584.
  • [17] F. Shahidi, On certain $L$-functions, Amer. J. Math. 103 (1981), no. 2, 297–355.
  • [18] F. Shahidi, Local coefficients and normalization of intertwining operators for $\rm GL(n)$, Compositio Math. 48 (1983), no. 3, 271–295.
  • [19] J. A. Shalika, The multiplicity one theorem for $\rm GL\sbn$, Ann. of Math. (2) 100 (1974), 171–193.
  • [20] M. Tadić, Classification of unitary representations in irreducible representations of general linear group (non-Archimedean case), Ann. Sci. École Norm. Sup. (4) 19 (1986), no. 3, 335–382.
  • [21] J. Tate, Number theoretic background, Automorphic forms, representations and $L$-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 2, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 3–26.
  • [22] J. T. Tate, Fourier analysis in number fields, and Hecke's zeta-functions, Algebraic Number Theory (Proc. Instructional Conf., Brighton, 1965) eds. J. W. Cassels and A. Fröhlich, Thompson, Washington, D.C., 1967, pp. 305–347.
  • [23] D. A. Vogan, Jr., The unitary dual of $\rm GL(n)$ over an Archimedean field, Invent. Math. 83 (1986), no. 3, 449–505.